# SDR SIMA2018101009002

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 34,535 hours, 32,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Abnormal
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FORWARD FLASHLIGHT NOT WORKING. -C/A-REMOVED AND REPLACED FA FLASHLIGHT IAW AMM 33-50-16 OPC GOOD NO DEFECTS NOTED AT THIS TIME.
